# SDR 03FDEA02072

- Difficulty date: December 7, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 1430 · Fasteners
- Part: Collar
- Part number: NAS10805
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SECTION OF NR 1 BANJO FITTING (AJC7051-505) AFT FACE LONGITUDINAL ATTACHED STIFFENER FOUND WITH 01 EA FASTENER MISSING.  GAIN ACCESS FROM PNL 364AR. RT LOWER SECTION OF NR 1 BANJO FITTING AJC7051-505 AFT FACE LONGITUDINAL STIFFENER   MISSING HEAD FASTENER REPLACED AS PER SRM   51-33-01 VOL2.
